Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 17 found articles
 
 
  Semiparametric regression under long-range dependent errors
 
 
Title: Semiparametric regression under long-range dependent errors
Author: Gao, J.T.
Anh, V.V.
Appeared in: Journal of statistical planning and inference
Paging: Volume 80 (1999) nr. 1-2 pages 21 p.
Year: 1999
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands